# SDR 2002FA0001301

- Difficulty date: November 6, 2002
- Submitted: November 18, 2002
- Operation: General aviation
- Aircraft: N5491G
- Make and model: Cessna 421C
- Aircraft serial: 421C0238
- Engine: Cont GTSIO520*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Hub
- Part number: D30321
- Condition: Cracked
- Location: Nosewheel
- Part time: 5,422 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NOSE TIRE CHANGE, DEGREASING OF WHEEL AND HUB, THREE CRACKS WERE FOUND ON CENTER HUB WHERE END PLATES BOLT TO HUB.  WHEEL ASSEMBLY WAS PREVIOUSLY PAINTED MAKING VISUAL INSPECTION IMPOSSIBLE.  AT TIME OF CHANGE, PAINT FLAKING ALLOWED CRACKS TO SHOW UP.  LAST NOSE TIRE CHANGE WAS 2/97 AT TT 4952.4.
